MAUDE Adverse Event Report: EMBOLX, INC. SNIPER; BALLOON OCCLUSION CATHETER

EMBOLX, INC. SNIPER; BALLOON OCCLUSION CATHETER
Model Number SBC0629-STR-110
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that balloon deflation failure occurred.Evaluation of the unit indicates that the probable cause is the length of the pet extension is greater than specified.The extra length is believed to obstruct the deflation lumen during aggressive deflation vacuum (using large 10 ml syringe).The physician completed the case without any clinical consequences to the patient.Note: this report was delayed in submission due to issues related to user services.
 
Event or Problem Description
Balloon wouldn't deflate.

Brand Name
SNIPER
Common Device Name
BALLOON OCCLUSION CATHETER
Manufacturer (Section D)
EMBOLX, INC.
530 lakeside dr. #200
sunnyvale, ca
MDR Report Key10029256
Report Number3011660785-2020-00002
Device Sequence Number19490148
Product Code MJN
UDI-Device Identifier00853359008056
UDI-Public(01)00853359008056(17)201219(10)EMB12191901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2020
Device Model NumberSBC0629-STR-110
Device Catalogue NumberSBC0629-STR-110
Device Lot NumberEMB121919-01
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR